Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 56, NWS Birmingham, AL

March 26, 2009Walker County, Alabama

NWS Birmingham, AL issued this tornado warning at Mar 26, 2009, 4:03 AM CDT for Walker County, Alabama. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2009, 4:03 AM CDT (09:03 UTC)
Expired
Mar 26, 2009, 4:30 AM CDT
In force
27 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Walker County, AL

The radar

The Birmingham radar (KBMX), 83 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 4:07 AM CDTTSTM WND DMG2 S Oakman, ALTREES DOWN ALONG HWY 69 NEAR BLUE WATER TRACE RD.
Mar 26, 4:15 AM CDTTSTM WND DMGParrish, ALTREES DOWN ON POWERLINES CAUSING POWER OUTAGES IN THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 260903
TORBMX
ALC127-260930-
/O.NEW.KBMX.TO.W.0056.090326T0903Z-090326T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 AM CDT THU MAR 26 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL WALKER COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...JASPER...CORDOVA...

* UNTIL 430 AM CDT

* AT 403 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
  OAKMAN...OR 15 MILES SOUTH OF CARBON HILL...MOVING NORTHEAST AT 30
  MPH.

* THE TORNADO WILL BE NEAR...
  OAKMAN BY 415 AM CDT...
  PARRISH BY 425 AM CDT...
  JASPER...7 MILES WEST OF CORDOVA AND 9 MILES WEST OF LYNNS PARK BY
  430 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3378 8709 3361 8742 3369 8742 3369 8753
      3378 8753 3396 8725
TIME...MOT...LOC 0903Z 235DEG 27KT 3368 8750

$$
1 follow-up statement
000 
WWUS54 KBMX 260918
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
418 AM CDT THU MAR 26 2009

ALC127-260930-
/O.CON.KBMX.TO.W.0056.000000T0000Z-090326T0930Z/
WALKER AL-
418 AM CDT THU MAR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR CENTRAL
WALKER COUNTY...

AT 418 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR PARRISH...OR NEAR
CORDOVA...MOVING EAST AT 55 MPH.

THE TORNADO WILL BE NEAR...
  LYNNS PARK BY 425 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

&&

LAT...LON 3382 8738 3387 8717 3378 8709 3366 8732
TIME...MOT...LOC 0918Z 251DEG 49KT 3376 8724

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 26, 1:05 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Mar 26, 1:05 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
105 AM CDT THU MAR 26 2009

.UPDATE...

MESOSCALE DISCUSSION.

&&

.DISCUSSION...

THE LATEST WATER VAPOR IMAGERY HAS CENTRAL ALABAMA IN A QUITE
DIFFLUENT ZONE. A JET MAXIMUM WAS APPROACHING FROM ACROSS SOUTH
CENTRAL TEXAS. ANOTHER JET MAXIMUM WAS PUSHING TOWARD THE THE GREAT
LAKES FROM THE LOWER MISSISSIPPI VALLEY. SHORT RANGE MODELS STILL
HAVE RATHER ENERGETIC 500MB VORT MAX MOVING OVER NORTHERN ALABAMA
INTO EARLY THURSDAY MORNING. THEREFORE...THE SURFACE LOW PRESSURE
NEAR JACKSON MISSISSIPPI WILL MOVE MOVE NORTHEASTWARD OVERNIGHT AND
ENTER THE TENNESSEE VALLEY EARLY THURSDAY MORNING. A WARM FRONT WAS
LOCATED JUST NORTH OF A LINE FROM DEMOPOLIS TO MONTGOMERY TO
EUFAULA. THE HIGHEST INSTABILITY AND MOISTURE WAS LOCATED NEAR THE
SURFACE LOW...WHERE LOW LEVEL CONVERGENCE WAS MAXIMIZED.

LOW LEVEL JET WILL STRENGTHEN OVER THE NEXT FEW HOURS...TRANSPORTING
HIGHER THETA E AIR...MOISTURE AND INSTABILITY NORTH AND EAST.
ALTHOUGH SURFACE BASED INSTABILITY IS SOMEWHAT LIMITED...SHEAR
PROFILES REMAIN FAVORABLE FOR ISOLATED TORNADOES FOR AREAS GENERALLY
WEST OF INTERSTATE 65 AND NEAR AND SOUTH OF INTERSTATE 20 AND 59.
DAMAGING WINDS WILL ALSO BE FAVORABLE ALONG WITH SOME HAIL.
THEREFORE...THE SQUALL LINE SHOULD HOLD TOGETHER WITH A SEVERE
THREAT INTO THE OVERNIGHT HOURS. IT SHOULD ENTER WESTERN ALABAMA
AROUND 3 AM.

ADDITIONALLY...RAINFALL OF ONE TO TWO INCHES CAN BE EXPECTED NORTH
AND WEST THROUGH THE OVERNIGHT HOURS. MANY LOCATIONS HAVE ALREADY
RECEIVED ONE TO TWO INCHES FROM RAINFALL EARLIER TODAY...SO THERE
REMAINS A FLASH FLOOD THREAT.

75/LINHARES

&&

.AVIATION...

06Z TAF DISCUSSION.

MOST OF THE IMPACT WEATHER WILL AFFECT AREA FROM 08Z UNTIL 14Z. A
SQUALL LINE WILL ENTER WEST ALABAMA ARND 08Z AND PUSH EASTWARD
ACROSS CENTRAL ALABAMA. A TIGHTENING PRESSURE GRADIENT AHEAD OF
SQUALL LINE WILL PRODUCE GUSTY SOUTHEAST WINDS OF 14 TO 22 KNOTS.
MVFR CIGS AND VSBYS WILL PREVAIL AT NORTHERN TAF SITES SINCE THIS
AREA WILL REMAIN IN SHOWERS AND BE LOCATED NORTH OF WARM FRONT. VFR
CONDS WILL PREVAIL AT MGM AND TOI THRU 09Z...BUT MVFR CIGS WILL
LIKELY DEVELOP AFTER 09Z AS AIR MASS MOISTENS. SQUALL LINE WILL
PRODUCE LCL WIND GUSTS UP TO 50 KNOTS.

EXPECT IMPROVING CONDS FOR AREAS WEST OF I-65 BY 15Z AS SHORT WAVE
TROF AND ASSOCIATED RAIN MOVES EAST OF I-65. VFR CONDS OVER MOST
AREAS BY 18Z AS WEAK LOW LEVEL TROF PUSHES THRU AREA AND BRINGS IN
SLIGHTLY DRIER AIR.

58/ROSE

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA THROUGH 10 AM THURSDAY.

&&
Hazardous weather outlook, Mar 26, 1:35 AM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 AM CDT THU MAR 26 2009

ALZ011>015-017>050-261130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
135 AM CDT THU MAR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY AFTER
3 AM...AS AN AREA OF LOW PRESSURE MOVES INTO ALABAMA. ISOLATED
TORNADOES AND DAMAGING WINDS STRAIGHT-LINE WINDS ARE POSSIBLE FOR
AREAS GENERALLY NEAR AND SOUTH OF INTERSTATE 20. THE BEST
INSTABILITY WILL BE FOR AREAS WEST OF I-65.

THE THREAT OF LOCALLY HEAVY RAIN ALSO OVERNIGHT. ADDITIONAL RAINFALL
TOTALS OF 1 TO 3 INCHES WILL BE POSSIBLE...RESULTING IN FLASH
FLOODING.

HAVE YOUR NOAA WEATHER RADIO ON ALERT OR MONITOR TELEVISION AND RADIO
REPORTS IN CASE SEVERE OR FLASH FLOOD WARNINGS ARE ISSUED DURING
THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF CENTRAL ALABAMA...
FROM THURSDAY THROUGH EARLY SATURDAY. ALL SEVERE WEATHER THREATS ARE
POSSIBLE INCLUDING TORNADOES...DAMAGING WINDS...LARGE HAIL...AND
LOCALLY HEAVY RAIN. AT THIS TIME...IT APPEARS THAT THERE ARE AT LEAST
THREE WINDOWS OF OPPORTUNITY FOR SEVERE WEATHER.

THE FIRST WINDOW OF OPPORTUNITY WILL BE WINDING DOWN THURSDAY
MORNING. THESE STORMS ARE A CARRYOVER FROM WEDNESDAY NIGHT. THE
STORMS SHOULD BE WEAKENING WITH TIME...BUT THERE WILL BE A SMALL
THREAT WINDOW THROUGH 10 OR 11 AM. THE PRIMARY THREATS WILL BE
DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. THE STORMS WILL
PUSH SOUTH AND EAST OF THE AREA BY NOON.

THE SECOND SEVERE THUNDERSTORM THREAT WINDOW OF APPEARS TO BE FROM
MIDNIGHT THROUGH 10 AM FRIDAY MORNING.  THE PRIMARY THREATS
ARE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL.

THE THIRD...AND MOST SIGNIFICANT THREAT...WILL BE FROM ROUGHLY 4 PM
FRIDAY AFTERNOON THROUGH NOON SATURDAY.  ALL FACETS OF SEVERE
WEATHER WILL BE POSSIBLE...INCLUDING TORNADOES...DAMAGING WINDS...
LARGE HAIL...AND LOCALLY HEAVY RAINFALL.

DUE TO THE MULTIPLE WAVES OF LOCALLY HEAVY RAIN OVER A PROLONGED
PERIOD...WITH STORM TOTAL RAINFALL AMOUNTS OF 3 TO 6 INCHES...
FLASH FLOODING IS A SIGNIFICANT THREAT BEFORE THE RAIN MOVES OUT ON
SATURDAY. FINALLY...DEPENDING ON WHERE THE HEAVIEST RAIN ENDS UP
FALLING...RIVER FLOODING MAY DEVELOP AND CONTINUE BEYOND SATURDAY FOR
SEVERAL MORE DAYS.

MAKE SURE THAT YOUR SEVERE WEATHER PLANS ARE IN PLACE AND BE READY
TO TAKE ACTION IF WARNINGS ARE ISSUED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED SEVERAL TIMES...FROM TONIGHT THROUGH SATURDAY.

75

In the hours before

Special weather statement, Mar 26, 2:44 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
244 AM CDT THU MAR 26 2009

ALZ012-022-260830-
LAMAR-PICKENS-
244 AM CDT THU MAR 26 2009

...SIGNIFICANT WEATHER ALERT FOR LAMAR AND PICKENS COUNTIES UNTIL 330
AM CDT...

AT 243 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF CALEDONIA
TO 12 MILES SOUTHWEST OF NEW HOPE...OR ALONG A LINE EXTENDING FROM 11
MILES EAST OF ABERDEEN TO 12 MILES NORTHWEST OF PICKENSVILLE...MOVING
EAST AT 25 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FOREST.
  STAR.
  LAMAR COUNTY AIRPORT.
  CREWS.
  BLOOMING GROVE.

A TORNADO WATCH REMAINS IN EFFECT FOR PICKENS COUNTY UNTIL 900 AM
CDT THURSDAY MORNING FOR ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Mar 26, 3:31 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 AM CDT THU MAR 26 2009

ALZ023-030>032-039-260915-
GREENE-HALE-MARENGO-SUMTER-TUSCALOOSA-
331 AM CDT THU MAR 26 2009

...SIGNIFICANT WEATHER ALERT FOR GREENE...HALE...MARENGO...SUMTER AND
TUSCALOOSA COUNTIES UNTIL 415 AM CDT...

AT 331 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ALICEVILLE TO 12 MILES
SOUTHWEST OF CUBA...MOVING EAST AT 45 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  EMELLE.
  PLEASANT RIDGE.
  SUMTERVILLE.
  WEST GREENE.
  YORK.
  UNION.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Mar 26, 4:00 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 AM CDT THU MAR 26 2009

ALZ017>019-024>027-033>036-040>042-261045-
AUTAUGA-BIBB-BLOUNT-CALHOUN-CHILTON-COOSA-DALLAS-ETOWAH-JEFFERSON-
LOWNDES-PERRY-SHELBY-ST. CLAIR-TALLADEGA-
400 AM CDT THU MAR 26 2009

...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...BIBB...BLOUNT...CALHOUN...
CHILTON...COOSA...DALLAS...ETOWAH...JEFFERSON...LOWNDES...PERRY...
SHELBY...ST. CLAIR AND TALLADEGA COUNTIES UNTIL 545 AM CDT...

AT 457 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BLOUNTSVILLE TO ASHBY TO 9
MILES NORTHEAST OF GROVE HILL...OR ALONG A LINE EXTENDING FROM
BLOUNTSVILLE TO 10 MILES EAST OF CENTREVILLE TO 9 MILES NORTHEAST OF
GROVE HILL...MOVING EAST AT 45 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS. SOME LOCALIZED FLOODING
WILL BE POSSIBLE WITH THIS LINE AS IT MOVES THROUGH.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BIRMINGHAM.
  ALABASTER.
  BROOKSVILLE.
  MCLARTY.
  WESTOVER.
  MOUNTAINBORO.
  WILLIAMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 2:59 AM CDTSevere Thunderstorm WarningBMXLamar, Pickens46 min
Mar 26, 3:12 AM CDTFlash Flood WarningBMXLamar, Marion, Pickens4 hr
Mar 26, 3:42 AM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa33 min
Mar 26, 5:12 AM CDTSevere Thunderstorm WarningBMXShelby, Talladega33 min
Mar 26, 5:34 AM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes26 min
Mar 26, 5:40 AM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega35 min
Mar 26, 5:49 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore41 min
Mar 26, 6:09 AM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega36 min
Mar 26, 6:23 AM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery52 min
Mar 26, 6:44 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Tallapoosa32 min
Mar 26, 10:08 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days
Mar 26, 10:14 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa24 hr

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.